advertisement
Question
Posted by: Des | 2009/03/10

Afskuiding

Hi
Ek het huidiglik ' n afskuiding (wit in kleur). Ek het in Januarie 2009 die Pill gelos omdat ek en my man wil probeer swanger raak. Ek ondervind geen ongemak of irritasie.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may just be a normal discharge. You may find that it is most copious at midcycle when you ovulate.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement